Ask a doctor

Could Taking Nuvigil and Deplin Interact with the Effectiveness of Botox?

Could Taking Nuvigil and Deplin Interact with the Effectiveness of Botox?

Doctor Answers (2)

Drug interactions with Botox

+1

There are very rare interactions with Botox and medications. I have not been aware of interactions with Botox and Nuvigil. I am not familiar with Deplin.


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These drugs are not reported to interact with BOTOX.

+1

It is important to understand that while interaction is not reported, that does not mean that an individual reaction isn't possible.  Let your treating physician know what medications you are on.  It is reasonable to try treatment with BOTOX cosmetic.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 16 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.